# SDR AALA201704189029

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 53,557 hours, 21,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING RIGHT SIDE FORWARD GALLEY. REMOVED AND REPLACED LIGHT ASSEMBLY L1186 IN FWD GALLEY R1 DOOR PER AMM 33-51-00.  OPS CHECKED NORMAL.
